Possible Nerve Damage Due to Injection

About 2 months ago, I pinned my right outer quad with a 21g. Didn’t hurt a bit. Due to being a virgin spot, I had some pain for a couple of days. After about a week, I pinned with a 23g. HURT LIKE A MOTHERFUCKER. Serioudly, I was ready to take the needle out, but did the injection anyway. Only some discomfort the day after. I didn’t squat for about 2 weeks after that, only some leg extensions.

My leg hurt a tiny bit, and it feels like it ahs some fluid in the lower outer part, about 4-5 inches from where I pinned. Also, before this incident, both of my quads were same. Now, in the quad that I have pain and the feeling of fluid, the vastus lateralis is really soft and pretty much non existant. Also, it is painful to pressure. Could I have done some nerve damage in that area that may have caused the sudden atrophy?

EDIT: Both of the times I pinned Sustanon.

there’s a good sticky abotu injection pain mate. That should sort you out